# SDR AWXA200601580

- Difficulty date: August 30, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 58,282 hours, 41,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6935352U14
- Condition: Cracked
- Location: Fuselage
- Part time: 58,282 hours, 41,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CLIP CRACKED AT STRINGER 5L, B/S 727C.  REMOVED AND REPLACED CLIP AT STRINGER 5L, B/S 727C IAW B737-300 SRM 51-40-02-06, FIG 14.
